# SDR MZZA97313

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65261737
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  813657 - HEAVY EXFOLIATION CORROSION FOUND AT FLOOR CHANNEL T-ANGLE OF FORWARD LAVATORY AT BS 340 BETWEEN RBL 30 AND RBL 40.  CORROSION FOUND IS BEYOND LIMITS LESS 50 PERCENT FLANGE THICKNESS REMAINING.  REPLACED FLOOR SUPPORT OF FORWARD LAVATORY IAW SRM 51-10-2.  AREA IS 10 INCHES BY 2 INCHES.
